# SDR SWAA2013061917422

- Difficulty date: May 22, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 28,969 hours, 17,218 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E PANEL SUPPORT TRANSVERSE WEB CRACKED JUST INBD OF MAIN FLAP PROGRAM ROLLER SUPPORT ARM ATTACH POINT.  R & R WEB IAW SRM.
